Monotonicity of some modified Bessel function products

Penfold, R, Vanden-Broeck, J-M and Grandison, S (2007) Monotonicity of some modified Bessel function products. Integral Transforms and Special Functions, 18 (2). pp. 139-144. ISSN 1065-2469

Full text not available from this repository. (Request a copy)

Abstract

For non-negative real order, the product of modified Bessel functions of first and second kind is shown to be strictly decreasing for positive real arguments. After recalling some established results, only elementary methods are required to complete the proof.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Rhiannon Harvey
Date Deposited: 31 Jan 2012 15:30
Last Modified: 21 Apr 2020 19:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/36658
DOI: 10.1080/10652460601041219

Actions (login required)

View Item View Item